# SDR ASAA2013040894399

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,684 hours, 7,631 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA89993B
- Condition: Failed
- Location: Fuel Crossfeed
- Part time: 24,684 hours, 7,631 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PORTLAND, THE FUEL CROSSFEED LIGHT ILLUMINATED BRIGHT AND REMAINED ON TO THE GATE.  REPLACED FUEL CROSSFEED ACTUATOR REF MM 28-22-21-00-804 AND 28-22-21-400-804. OPS LEAK CHECKS GOOD.
